# SDR GTIA2022062736499

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 14,896 hours, 6,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 41691
- Condition: Inoperative
- Location: Zone 900
- Part time: 38 hours, 21 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-R&R AFT MEGAPHONE IAW AMM 25-65-00.
